MAUDE Adverse Event Report: WELCH ALLYN INC WIFI CSM,NIBP,MAS,RRP,BRAUNPRO6000,PLUG2; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

WELCH ALLYN INC WIFI CSM,NIBP,MAS,RRP,BRAUNPRO6000,PLUG2; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 75RE-2
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A picture of the plug was provided by the customer where there was visible burns marks on the pin.The connex spot monitors are intended to be used by clinicians and medically qualified personnel for monitoring of noninvasive blood pressure, pulse rate, noninvasive functional oxygen saturation of arteriolar hemoglobin (spo2), and body temperature in normal and axillary modes of neonatal, pediatric and adult patients.Monitoring respiration rate from photophlethysmogram (masimo rrp) is indicated for adult and pediatric patients greater than two years old.The most likely locations for patients to be monitored are general medical or surgical floors and general hospital and alternate care environments.This product is available for sale only upon the order of a physician or licensed health care professional.The 7000-ps is the connex spot monitor 35 watt power supply.The customer refused to return the unit for inspection, therefore a root cause into the reported malfunction could not be confirmed.Although there was no injury reported, if the pin on cable were to burn off, it could cause or contribute to a death or serious injury if this were to recur.Therefore baxter is reporting this device malfunction.
 
Event or Problem Description
It was reported burn marks on cable pin.There was no reported injury.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
WIFI CSM,NIBP,MAS,RRP,BRAUNPRO6000,PLUG2
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
WELCH ALLYN INC
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
frances coote
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key21750482
Report Number1316463-2025-00036
Device Sequence Number18682385
Product Code MWI
UDI-Device Identifier00732094335644
UDI-Public732094335644
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number75RE-2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown